# SDR 20010510CW003

- Difficulty date: April 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Corroded
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOTH DOOR HANDLE ANNUNCATOR SWITCHES WERE STUCK CLOSED AND HAD EVIDENCE OF CORROSION AT WIRE ATTACHMENT POINT.
